# SDR FDEA202008071796

- Difficulty date: August 7, 2020
- Submitted: August 7, 2020
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 88,429 hours, 20,269 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 420
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF LAVATORY MODULE IN THE CABIN,  RIGHT.  BS 420,  X -20 - X -27, THE FLOORBEAM STRUCTURE WAS FOUND CORRODED.  FLOOR SUPPORT REMOVE AND REPLACED BY FABRICATION PER DOUGLAS DRAWING # WSP0668 REVISION 'B' AND INSTALLED PER MD - 11 AMM 20-50-02 . REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
